MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC ENDOPATH XCEL OPTIVIEW; LAPAROSCOPE, GENERAL PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC ENDOPATH XCEL OPTIVIEW; LAPAROSCOPE, GENERAL PLASTIC SURGERY
Model Number 2CB5LT
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/12/2019
Type of Reportable Event Malfunction
Event or Problem Description
Trocar broke in half.

Brand Name
ENDOPATH XCEL OPTIVIEW
Common Device Name
LAPAROSCOPE, GENERAL PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC
475 calle c
guaynabo PR 00969
MDR Report Key9391779
Report Number9391779
Device Sequence Number16255452
Product Code GCJ
UDI-Device Identifier10705036013730
UDI-Public(01)10705036013730
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/20/2019
Report Date (Section F) 11/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2CB5LT
Device Catalogue Number2CB5LT
Device Lot NumberT40H1X
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/29/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/20/2019